Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Uterus cancer. Had hysterectomy. Bowel collapsed. Why bleeding now?

hi, my mum had cancer of the uterous, had a hysterectomy with Professor Shepherd (the best) and was told that they got all of the tumour (it was a high grade one). That was in January. Her bowel then collapsed and she was in hospital for 2 weeks which was really worrying time, but her bowel starting to work again and she made a full recovery. She went for a scan today, which she told me was just routine. Turns out it wasn t as she now admits she has had some bleeding . She has been scanned and the scan is clear but Professor Shepherd has taken tissue of her vagina for tests. Of course I am now worried sick. My mother has told me that there sometimes can be bleeding following a hysterectomy and not to worry.. any thoughts to allay my fears..?
Asked On : Fri, 18 May 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist 's  Response
Your history is incomplete. you havent mentioned the treatment she received after surgery. Any radiation was given? since you sad it was high grade, she would definitely require radiotherapy after surgery. If she had radiotherapy, radiation changes can sometimes cause spotting. if no radiation has been done, it must be either granulation tissue bleeding (not cancer) of some local growth. Biopsy would give final answer. since treatment was given very recently, very unlikely cancer coming back. other causes might be the reason for bleed
Answered: Wed, 25 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor